Revista y Edición

Volumen 17 (2022): Edición 1 (December 2022)

Volumen 16 (2021): Edición 2 (December 2021)

Volumen 16 (2021): Edición 1 (June 2021)

Volumen 15 (2020): Edición 2 (December 2020)

Volumen 15 (2020): Edición 1 (June 2020)

Volumen 14 (2019): Edición 2 (December 2019)

Volumen 14 (2019): Edición 1 (June 2019)
The sixth International Conference on Uniform Distribution Theory (UDT 2018) CIRM, Luminy, Marseilles, France, October 1–5, 2018

Volumen 13 (2018): Edición 2 (December 2018)

Volumen 13 (2018): Edición 1 (June 2018)

Volumen 12 (2017): Edición 2 (December 2017)

Volumen 12 (2017): Edición 1 (June 2017)

Volumen 11 (2016): Edición 2 (December 2016)

Volumen 11 (2016): Edición 1 (June 2016)

Detalles de la revista
Formato
Revista
eISSN
2309-5377
Publicado por primera vez
30 Dec 2013
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 15 (2020): Edición 1 (June 2020)

Detalles de la revista
Formato
Revista
eISSN
2309-5377
Publicado por primera vez
30 Dec 2013
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

6 Artículos
Acceso abierto

Discrete Correlation of Order 2 of Generalized Rudin-Shapiro Sequences on Alphabets of Arbitrary Size

Publicado en línea: 24 Jul 2020
Páginas: 1 - 26

Resumen

Abstract

In 2009, Grant, Shallit, and Stoll [Acta Arith. 140 (2009), [345–368] constructed a large family of pseudorandom sequences, called generalized Rudin--Shapiro sequences, for which they established some results about the average of discrete correlation coefficients of order 2 in cases where the size of the alphabet is a prime number or a squarefree product of primes. We establish similar results for an even larger family of pseudorandom sequences, constructed via difference matrices, in the case of an alphabet of any size. The constructions generalize those from Grant et al. In the case where the size of the alphabet is squarefree and where there are at least two prime factors, we obtain an improvement in the error term by comparison with the result of Grant et al.

Palabras clave

  • discrete correlation
  • Rudin-Shapiro sequence
  • difference matrix
  • exponential sums

MSC 2010

  • 11A63
  • 11K31
  • 68R15
Acceso abierto

On the (VilB2; α; γ)-Diaphony of the Nets of Type of Zaremba–Halton Constructed in Generalized Number System

Publicado en línea: 24 Jul 2020
Páginas: 27 - 50

Resumen

Abstract

In the present paper the so-called (VilBs; α; γ)-diaphony as a quantitative measure for the distribution of sequences and nets is considered. A class of two-dimensional nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu } of type of Zaremba-Halton constructed in a generalized B2-adic system or Cantor system is introduced and the (VilB2; α; γ)-diaphony of these nets is studied. The influence of the vector α = (α1, α2) of exponential parameters to the exact order of the (VilB2; α; γ)-diaphony of the nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu } is shown. If α1 = α2, then the following holds: if 1 < α2 < 2 the exact order is 𝒪 (logNN1-ε{{\sqrt {\log N} } \over {{N^{1 - \varepsilon }}}}) for some ε > 0, if α2 = 2 the exact order is 𝒪 (logNN{{\sqrt {\log N} } \over N}) and if α2 > 2 the exact order is 𝒪 (logNN1+ε{{\sqrt {\log N} } \over {{N^{1 + \varepsilon }}}}) for some ε > 0. If α1 > α2, then the following holds: if 1 < α2 < 2 the exact order is 𝒪 (logNN1-ε{{\sqrt {\log N} } \over {{N^{1 - \varepsilon }}}}) for some ε > 0, if α2 = 2 the exact order is 𝒪 (1N{1 \over N}) and if α2 > 2 the exact order is 𝒪 (logNN1+ε{{\sqrt {\log N} } \over {{N^{1 + \varepsilon }}}}) for some ε > 0. Here N = Bν, where Bν denotes the number of the points of the nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu }.

Palabras clave

  • Diaphony
  • Vilenkin function
  • Walsh function
  • nets of type of Zaremba-Halton
  • van der Corput sequence

MSC 2010

  • 11K06
  • 11K31
  • 11K36
  • 65C05
Acceso abierto

A Class of Littlewood Polynomials that are Not Lα-Flat

Publicado en línea: 24 Jul 2020
Páginas: 51 - 74

Resumen

Abstract

We exhibit a class of Littlewood polynomials that are not Lα-flat for any α ≥ 0. Indeed, it is shown that the sequence of Littlewood polynomials is not Lα-flat, α ≥ 0, when the frequency of −1 is not in the interval ]14{1 \over 4}, 34{3 \over 4}[ We further obtain a generalization of Jensen-Jensen-Hoholdt’s result by establishing that the sequence of Littlewood polynomials is not Lα-flat for any α> 2 if the frequency of 1 is not 12{1 \over 2}. Finally, we prove that the sequence of palindromic Littlewood polynomials with even degrees are not Lα-flat for any α ≥ 0, and we provide a lemma on the existence of c-flat polynomials.

Palabras clave

  • Merit factor
  • flat polynomials
  • ultraflat polynomials
  • Erd˝ os-Newman flatness problem
  • Littlewood flatness problem
  • digital transmission
  • palindromic polynomial
  • TurynGolay’s conjecture

MSC 2010

  • Primary 42A05, 42A55
  • Secondary 37A05, 37A30
Acceso abierto

Kummer Theory for Number Fields and the Reductions of Algebraic Numbers II

Publicado en línea: 24 Jul 2020
Páginas: 75 - 92

Resumen

Abstract

Let K be a number field, and let G be a finitely generated and torsion-free subgroup of K×. For almost all primes p of K, we consider the order of the cyclic group (G mod 𝔭), and ask whether this number lies in a given arithmetic progression. We prove that the density of primes for which the condition holds is, under some general assumptions, a computable rational number which is strictly positive. We have also discovered the following equidistribution property: if ℓe is a prime power and a is a multiple of ℓ (and a is a multiple of 4 if ℓ =2), then the density of primes 𝔭 of K such that the order of (G mod 𝔭) is congruent to a modulo ℓe only depends on a through its ℓ-adic valuation.

Palabras clave

  • Number field
  • reduction
  • multiplicative order
  • arithmetic progression
  • density

MSC 2010

  • Primary: 11R44
  • Secondary: 11R45,11R18, 11R21
Acceso abierto

Notes on the Distribution of Roots Modulo a Prime of a Polynomial III

Publicado en línea: 24 Jul 2020
Páginas: 93 - 104

Resumen

Abstract

Let f (x) bea monicpolynomialwith integer coefficients and integers r1,..., rn with 0 ≤ r1 ≤··· ≤ rn <p the n roots of f (x) ≡ 0mod p for a prime p. We proposed conjectures on the distribution of the point (r1/p,...,rn/p) in the previous papers. One aim of this paper is to revise them for a reducible polynomial f (x), and the other is to show that they imply the one-dimensional equidistribution of r1/p,...,rn/p for an irreducible polynomial f (x) by a geometric way.

Palabras clave

  • Equidistribution
  • polynomial
  • roots modulo a prime

MSC 2010

  • 11K
Acceso abierto

Quantization for a Mixture of Uniform Distributions Associated with Probability Vectors

Publicado en línea: 24 Jul 2020
Páginas: 105 - 142

Resumen

Abstract

The basic goal of quantization for probability distribution is to reduce the number of values, which is typically uncountable, describing a probability distribution to some finite set and thus approximation of a continuous probability distribution by a discrete distribution. Mixtures of probability distributions, also known as mixed distributions, are an exciting new area for optimal quantization. In this paper, we investigate the optimal quantization for three different mixed distributions generated by uniform distributions associated with probability vectors.

Palabras clave

  • Mixed distribution
  • uniform distribution
  • optimal sets
  • quantization error
  • quantization dimension
  • quantization coefficient

MSC 2010

  • 60Exx
  • 94A34
6 Artículos
Acceso abierto

Discrete Correlation of Order 2 of Generalized Rudin-Shapiro Sequences on Alphabets of Arbitrary Size

Publicado en línea: 24 Jul 2020
Páginas: 1 - 26

Resumen

Abstract

In 2009, Grant, Shallit, and Stoll [Acta Arith. 140 (2009), [345–368] constructed a large family of pseudorandom sequences, called generalized Rudin--Shapiro sequences, for which they established some results about the average of discrete correlation coefficients of order 2 in cases where the size of the alphabet is a prime number or a squarefree product of primes. We establish similar results for an even larger family of pseudorandom sequences, constructed via difference matrices, in the case of an alphabet of any size. The constructions generalize those from Grant et al. In the case where the size of the alphabet is squarefree and where there are at least two prime factors, we obtain an improvement in the error term by comparison with the result of Grant et al.

Palabras clave

  • discrete correlation
  • Rudin-Shapiro sequence
  • difference matrix
  • exponential sums

MSC 2010

  • 11A63
  • 11K31
  • 68R15
Acceso abierto

On the (VilB2; α; γ)-Diaphony of the Nets of Type of Zaremba–Halton Constructed in Generalized Number System

Publicado en línea: 24 Jul 2020
Páginas: 27 - 50

Resumen

Abstract

In the present paper the so-called (VilBs; α; γ)-diaphony as a quantitative measure for the distribution of sequences and nets is considered. A class of two-dimensional nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu } of type of Zaremba-Halton constructed in a generalized B2-adic system or Cantor system is introduced and the (VilB2; α; γ)-diaphony of these nets is studied. The influence of the vector α = (α1, α2) of exponential parameters to the exact order of the (VilB2; α; γ)-diaphony of the nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu } is shown. If α1 = α2, then the following holds: if 1 < α2 < 2 the exact order is 𝒪 (logNN1-ε{{\sqrt {\log N} } \over {{N^{1 - \varepsilon }}}}) for some ε > 0, if α2 = 2 the exact order is 𝒪 (logNN{{\sqrt {\log N} } \over N}) and if α2 > 2 the exact order is 𝒪 (logNN1+ε{{\sqrt {\log N} } \over {{N^{1 + \varepsilon }}}}) for some ε > 0. If α1 > α2, then the following holds: if 1 < α2 < 2 the exact order is 𝒪 (logNN1-ε{{\sqrt {\log N} } \over {{N^{1 - \varepsilon }}}}) for some ε > 0, if α2 = 2 the exact order is 𝒪 (1N{1 \over N}) and if α2 > 2 the exact order is 𝒪 (logNN1+ε{{\sqrt {\log N} } \over {{N^{1 + \varepsilon }}}}) for some ε > 0. Here N = Bν, where Bν denotes the number of the points of the nets ZB2,νκ,μZ_{{{\rm B}_2},\nu }^{\kappa ,\mu }.

Palabras clave

  • Diaphony
  • Vilenkin function
  • Walsh function
  • nets of type of Zaremba-Halton
  • van der Corput sequence

MSC 2010

  • 11K06
  • 11K31
  • 11K36
  • 65C05
Acceso abierto

A Class of Littlewood Polynomials that are Not Lα-Flat

Publicado en línea: 24 Jul 2020
Páginas: 51 - 74

Resumen

Abstract

We exhibit a class of Littlewood polynomials that are not Lα-flat for any α ≥ 0. Indeed, it is shown that the sequence of Littlewood polynomials is not Lα-flat, α ≥ 0, when the frequency of −1 is not in the interval ]14{1 \over 4}, 34{3 \over 4}[ We further obtain a generalization of Jensen-Jensen-Hoholdt’s result by establishing that the sequence of Littlewood polynomials is not Lα-flat for any α> 2 if the frequency of 1 is not 12{1 \over 2}. Finally, we prove that the sequence of palindromic Littlewood polynomials with even degrees are not Lα-flat for any α ≥ 0, and we provide a lemma on the existence of c-flat polynomials.

Palabras clave

  • Merit factor
  • flat polynomials
  • ultraflat polynomials
  • Erd˝ os-Newman flatness problem
  • Littlewood flatness problem
  • digital transmission
  • palindromic polynomial
  • TurynGolay’s conjecture

MSC 2010

  • Primary 42A05, 42A55
  • Secondary 37A05, 37A30
Acceso abierto

Kummer Theory for Number Fields and the Reductions of Algebraic Numbers II

Publicado en línea: 24 Jul 2020
Páginas: 75 - 92

Resumen

Abstract

Let K be a number field, and let G be a finitely generated and torsion-free subgroup of K×. For almost all primes p of K, we consider the order of the cyclic group (G mod 𝔭), and ask whether this number lies in a given arithmetic progression. We prove that the density of primes for which the condition holds is, under some general assumptions, a computable rational number which is strictly positive. We have also discovered the following equidistribution property: if ℓe is a prime power and a is a multiple of ℓ (and a is a multiple of 4 if ℓ =2), then the density of primes 𝔭 of K such that the order of (G mod 𝔭) is congruent to a modulo ℓe only depends on a through its ℓ-adic valuation.

Palabras clave

  • Number field
  • reduction
  • multiplicative order
  • arithmetic progression
  • density

MSC 2010

  • Primary: 11R44
  • Secondary: 11R45,11R18, 11R21
Acceso abierto

Notes on the Distribution of Roots Modulo a Prime of a Polynomial III

Publicado en línea: 24 Jul 2020
Páginas: 93 - 104

Resumen

Abstract

Let f (x) bea monicpolynomialwith integer coefficients and integers r1,..., rn with 0 ≤ r1 ≤··· ≤ rn <p the n roots of f (x) ≡ 0mod p for a prime p. We proposed conjectures on the distribution of the point (r1/p,...,rn/p) in the previous papers. One aim of this paper is to revise them for a reducible polynomial f (x), and the other is to show that they imply the one-dimensional equidistribution of r1/p,...,rn/p for an irreducible polynomial f (x) by a geometric way.

Palabras clave

  • Equidistribution
  • polynomial
  • roots modulo a prime

MSC 2010

  • 11K
Acceso abierto

Quantization for a Mixture of Uniform Distributions Associated with Probability Vectors

Publicado en línea: 24 Jul 2020
Páginas: 105 - 142

Resumen

Abstract

The basic goal of quantization for probability distribution is to reduce the number of values, which is typically uncountable, describing a probability distribution to some finite set and thus approximation of a continuous probability distribution by a discrete distribution. Mixtures of probability distributions, also known as mixed distributions, are an exciting new area for optimal quantization. In this paper, we investigate the optimal quantization for three different mixed distributions generated by uniform distributions associated with probability vectors.

Palabras clave

  • Mixed distribution
  • uniform distribution
  • optimal sets
  • quantization error
  • quantization dimension
  • quantization coefficient

MSC 2010

  • 60Exx
  • 94A34

Planifique su conferencia remota con Sciendo